# SDR 96ZZZX1455

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: DO328131
- Condition: Damaged
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT/EVV - FLT 4022 - AT CRUISE FL 220, CREW REPORTED HEARING A LOUD NOISE FOLLOWED BY THE FIRST OFFICER'S WINDSHIELD CRACKING.  AIRCRAFT DIVERTED TO DAY AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS LATER FERRIED TO PIT WHERE MAINTENANCE REPLACED THE FIRST OFFICER'S FRONT WINDSHIELD IAW MM 56-11-00.  AIRCRAFT RETURNED TO SERVICE.
